# SDR USAAF01077

- Difficulty date: October 11, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22034802
- Condition: Ruptured
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PIT-SDF - FLT 1912 - ON SHORT FINAL, CREW FELT A BUMP AS IF THE AIRCRAFT HAD BEEN STRUCK, AND SHORTLY AFTER HEAVY SMOKE ENTERED BOTH THE COCKPIT AND THE CABIN.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING REFRIGERATION UNIT.  (M)
